Pacific Journal of Mathematics

A comparison theorem for eigenvalues of normal matrices

Ky Fan

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 911-913.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000954

Mathematical Reviews number (MathSciNet)
MR0080064

Zentralblatt MATH identifier
0067.00701

Subjects
Primary: 15.0X

Citation

Fan, Ky. A comparison theorem for eigenvalues of normal matrices. Pacific J. Math. 5 (1955), no. 2, 911--913. https://projecteuclid.org/euclid.pjm/1172000954


Export citation

References

  • [1] K. Fan, On a theorem of Weyl concerning eigenvalues of linear transformations, 7, Proc. Nat. Acad. Sci., 35 (1949), 652-655.
  • [2] K. Fan, Maximum properties and inequalities for the eigenvalues of completely continuous operators, Proc. Nat. Acad. Sci., 37 (1951), 760-766.
  • [3] J. Todd, The condition of certain matrices II, Archiv derMath., 5 (1954), 249-257.
  • [4] H. Weyl, Das asymptotische Verteilungs gesez der Eigenwerte linear erparticller Differential gleichungen, Math. Ann., 71 (1912), 441-479.